Arbres, amalgames, SL 2
Astérisque, no. 46 (1977) , 198 p.
@book{AST_1983__46__1_0,
     author = {Serre, Jean-Pierre},
     title = {Arbres, amalgames, $SL\_2$},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1977},
     zbl = {0369.20013},
     mrnumber = {476875},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1983__46__1_0}
}
Serre, Jean-Pierre. Arbres, amalgames, $SL_2$. Astérisque, no. 46 (1977), 198 p. http://www.numdam.org/item/AST_1983__46__1_0/

[1] H. S. M. Coxeter and W. O. J. Moser - Generators and relations for discrete groups, Ergebn. der Math. 14 (zw. Aufl.), Springer-Verlag, 1965. | MR 174618 | Zbl 0133.28002 | Zbl 0422.20001

[2] R. C. Lyndon and P. E. Schupp - Combinatorial Group Theory, Springer-Verlag, 1977. | MR 577064 | Zbl 0368.20023 | Zbl 0997.20037

[3] W. Magnus, A. Karrass and D. Solitar - Combinatorial Group Theory : presentations of groups in terms of generators and relations, Intersc. Publ., New York, 1966. | MR 207802 | Zbl 0138.25604 | Zbl 0362.20023

[4] B. H. Neumann - An essay on free products of groups with amalgamations, Phil. Trans. Royal Soc. London, 246 (1954), p. 503-554 | Article | MR 62741 | Zbl 0057.01702

[5] K. Reidemeister - Einführung in die kombinatorische Topologie, Braunschweig, 1932 (réimpr. Chelsea, 1950). | JFM 58.0611.01 | MR 36991 | Zbl 0040.10302

[6] J. Stallings - A topological proof of Gruško's theorem on free products, Math. Zeit., 90 (1965), p. 1-8. | Article | MR 188284 | Zbl 0135.04603

[7] J. Stallings - On torsion-free groups with infinitely many ends, Ann. of Math., 88 (1968), p. 312-334 | Article | MR 228573 | Zbl 0238.20036

[8] J. Stallings - Group Theory and 3-dimensional manifolds, Yale Univ. Press, 1971. | Zbl 0241.57001

[9] H. Bass - Some remarks on group actions on trees, Comm. in Algebra, 4 (1976), p. 1091-1126. | Article | MR 419616 | Zbl 0383.20021

[10] I. M. Chiswell - Abstract length functions in groups, Math. Proc. Cambridge Phil. Soc., 80 (1976), p. 451-463 | Article | MR 427480 | Zbl 0351.20024

[11] J. Tits - Sur le groupe des automorphismes d'un arbre, Essays on Topology and related topics, Mémoires dédiés à Georges de Rham, Springer-Verlag, 1970, p. 188-211. | Article | MR 299534 | Zbl 0214.51301

[12] J. Tits - A "Theorem of Lie-Kolchin" for Trees, Contributions to Algebra, A Collection of Papers Dedicated to Ellis Kolchin, p. 377-388, Academic Press, 1977. | MR 578488 | Zbl 0373.20039

[13] P. Cartier - Géométrie et analyse sur les arbres, Sém. Bourbaki 1971/72, exposé 407, Lect. Notes in Math. 317, p. 123-140, Springer-Verlag, 1973 | Article | MR 425032 | Zbl 0267.14010

[14] P. Cartier - Fonctions harmoniques sur un arbre, Symposia Mathematica, 9 (1972), p. 203-270. | MR 353467 | Zbl 0283.31005

[15] Y. Ihara - Discrete subgroups of PL(2,k p ), Proc. Symposia Pure Math. IX, AMS 1966, p. 272-278. | MR 205952 | Zbl 0261.20029

[16] Y. Ihara - On discrete subgroups of the two by two projective linear group over p-adic fields, J. Math. Soc. Japan, 18 (1966), p. 219-235. | Article | MR 223463 | Zbl 0158.27702

[17] Y. Manin and V. Drinfeld - Periods of p-adic Schottky groups, J. Crelle, 262/263 (1973), p. 239-247. | MR 396582 | Zbl 0275.14017

[18] D. Mumford - An analytic construction of degenerating curves over complete local rings, Comp. Math., 24 (1972), p. 129-174. | MR 352105 | Zbl 0228.14011

[19] H. Nagao - On GL(2,Kx), J. Poly. Osaka Univ., 10 (1959), p. 117-121. | MR 114866 | Zbl 0092.02504

[20] J-P. Serre - Le problème des groupes de congruence pour SL 2 , Ann. of Math., 92 (1970), p. 489-527. | Article | MR 272790 | Zbl 0239.20063

[21] U. Stuhler, Zur Frage der endlichen Präsentierbarkeit gewisser arithmetischer Gruppen im Funktionenkörperfall, Math. Ann., 224 (1976), p. 217-232. | Article | MR 419631 | Zbl 0323.20040

[22] M. F. Atiyah - Vector bundles over an elliptic curve, Proc. London Math. Soc., Third Series, 7 (1957), p. 414-452. | Article | MR 131423 | Zbl 0084.17305

[23] A. Grothendieck - Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. of Math., 79 (1957), p. 121-138. | Article | MR 87176 | Zbl 0079.17001

[24] G. Harder - Minkowskische Reduktionstheorie über Funktionenkörpern, Invent. Math., 7 (1969), p. 33-54. | Article | MR 284441 | Zbl 0242.20046

[25] G. Harder and M. S. Narasimhan - On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves, Math. Ann., 212 (1975), p. 215-248. | Article | MR 364254 | Zbl 0324.14006

[26] C. S. Seshadri - Mumford's conjecture for GL(2) and applications, Proc. Bombay Coll. on Algebraic Geometry, p. 347-371, Tata Press Lim., 1968. | MR 262248 | Zbl 0194.51702

[27] A. N. Tiurin - Classification of vector fiberings over an algebraic curve, Amer. Math. Soc. Transl. 63 (1967), p. 245-279. | Zbl 0207.51603

[28] A. Borel - Cohomologie de sous-groupes discrets et représentations de groupes semi-simples, Astérisque 32-33 (1976), p. 73-112 | MR 578913 | Zbl 0333.57023

[29] A. Borel et J-P. Serre - Cohomologie d'immeubles et de groupes S-arithmétiques, Topology, 15 (1976), p. 211-232 | Article | MR 447474 | Zbl 0338.20055

[30] D. E. Cohen - Groups of Cohomological Dimension One, Lect. Notes in Math. 245, Springer-Verlag, 1972 | MR 344359 | Zbl 0231.20018

[31] K. Gruenberg - Cohomological Topics in Group Theory, Lect. Notes in Math. 143, Springer-Verlag, 1970 | MR 279200 | Zbl 0205.32701

[32] G. Harder - On the cohomology of SL 2 (0 ̲), Lie Groups and their Representations (edited by I.M. Gelfand), p. 139-151, Adam Hilger Ltd., London, 1975 | MR 425019 | Zbl 0395.57028

[33] M. S. Raghunathan - Discrete subgroups of Lie groups, Ergebn. der Math. 68, Springer-Verlag, 1972 | MR 507234 | Zbl 0254.22005

[34] J-P. Serre - Cohomologie des groupes discrets, Ann. Math. Studies 70, p.77-169, Princeton Univ. Press, 1971 | MR 385006 | Zbl 0273.57022 | Zbl 0235.22020

[35] R. G. Swan - Groups of Cohomological Dimension One, J. of Algebra, 12 (1969), p. 585-610. | Article | MR 240177 | Zbl 0188.07001

[36] N. Bourbaki -.Groupes et Algèbres de Lie, chap. IV, Groupes de Coxeter et systèmes de Tits, Hermann, Paris, 1968 | Zbl 0483.22001

[37] F. Bruhat et J. Tits - Groupes algébriques simples sur un corps local, Proc. Conf. Local Fields, p. 23-36, Springer-Verlag, 1967 | Article | MR 230838 | Zbl 0263.14016

[38] F. Bruhat et J. Tits - Groupes réductifs sur un corps local. I. Données radicielles valuées, Publ. Math. IHES, 41 (1972), p. 5-251 | Article | MR 327923 | Zbl 0254.14017

[39] N. Iwahori and H. Matsumoto - On some Bruhat decomposition and the structure of the Hecke ring of p-adic Chevalley groups, Publ. Math. IHES, 25 (1965) p. 5-48. | Article | MR 185016 | Zbl 0228.20015

[40] J. Tits - Structures et groupes de Weyl, Sém. Bourbaki 1964/65, exposé 288, Benjamin, New York, 1966. | Zbl 0269.20037

[41] J. Tits - Buildings of Spherical Type and Finite BN-pairs, Lect. Notes in Math. 386, Springer-Verlag, 1974. | MR 470099 | Zbl 0295.20047

[42] I. M. Chiswell - Groups acting on Trees, Lectures at Queen Mary College, Londres, 1976/77

[43] I. M. Chiswell - The Bass-Serre theorem revisited, J. pure and applied Algebra, 15 (1979), p. 117-123 | Article | MR 535180 | Zbl 0432.20026

[44] W. Dicks - Groups, Trees and Projective Modules, Lect. Notes in Math. 790, Springer-Verlag, 1980 | MR 584790 | Zbl 0427.20016

[45] M. J. Dunwoody - Accessibility and Groups of Cohomological Dimension One, Proc. London Math. Soc. (3), 38 (1979), p. 193-215. | Article | MR 531159 | Zbl 0419.20040

[46] G. P. Scott et C.T.C. Wall - Topological Methods in Group Theory, LMS Lect. Notes 36, p. 137-203, Cambridge Univ. Press, 1979 | MR 564422 | Zbl 0423.20023

[47] C. Soulé - Chevalley Groups over Polynomial Rings, LMS Lect. Notes 36, p. 359-367, Cambridge Univ. Press, 1979 | MR 564437 | Zbl 0437.20036